# SDR AALA202209091000

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737
- Aircraft serial: 30077
- Aircraft time: 61,792 hours, 25,645 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS ON BOTTOM LEFT CORNER. TIGHTEN THRESHOLD PLATE FORWARD LAVATORY DOOR.
